# SDR HNAA0700217

- Difficulty date: July 5, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N940HA
- Make and model: Dhav DHC8102
- Aircraft serial: 156
- Aircraft time: 47,578 hours, 52,713 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85320490135
- Condition: Corroded
- Location: Bs 222-242
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SEAT TRACK AT STA 222.7000 AND 242.200 SURFACE CORROSION.  RIGHT SEAT TRACK REPLACED BY NEW PART AND INSTALLED WITH SOLID RIVETS AS PER SRM 51-40-00 AND DEFLECTOR REPLACED BY NEW PART AND INSTALLED WITH SOLID RIVETS IAW SRM 51-40-00.
